The spectrum of a singular operator
Matematičeskie zametki, Tome 2 (1967) no. 4, pp. 379-384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_4_a6,
author = {S. A. Freidkin},
title = {The spectrum of a singular operator},
journal = {Matemati\v{c}eskie zametki},
pages = {379--384},
year = {1967},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_4_a6/}
}
S. A. Freidkin. The spectrum of a singular operator. Matematičeskie zametki, Tome 2 (1967) no. 4, pp. 379-384. http://geodesic.mathdoc.fr/item/MZM_1967_2_4_a6/